# SDR DXTA2023080492240

- Difficulty date: August 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500175
- Aircraft time: 8,605 hours, 6,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING BEFORE START FLOW AFTER ARMING EMG LIGHTS THEY REMAINED EMG LT NOT ARM.  TRIED CHARGING THEM FOR 20MINS WITH GPU BUT DID NOT HELP.  PERFORMED PHENOM 300 FIM TASK 33-50-00-810-801-A. FOUND #2 EMERGENCY BATTERY HAS FAILED. REMOVED #2 EMERGENCY BATTERY PN 7450LS-00 SN 005474 AND INSTALLED "MODIFIED" #2 EMERGENCY BATTERY PN 640-13595-00 SN 001130M FROM RADIANT POWER CORP. CERT NO. W9PR345Y UNDER WO 3298956 DATED 15/JUN/2023 IAW PHENOM 300 AMM 33-52-01. OPERATIONAL TEST GOOD.
